# SDR MWEA96536

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Bs 170-196
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CK, FOUND LIGHTNING STRIKES BETWEEN STA 170 TO 196, LONGERON 9R ABOVE FWD GALLEY SERVICE DOOR.  INSTALLED REPAIR IAW SRM 53-04, FIG 37.
